Sums of squares in function fields of hyperelliptic curves

Zitieren

Dateien zu dieser Ressource

Prüfsumme: MD5:1a9d46ac8b85c20226beb62e0132fa2c

BECHER, Karim Johannes, Jan VAN GEEL, 2009. Sums of squares in function fields of hyperelliptic curves. In: Mathematische Zeitschrift. 261(4), pp. 829-844. Available under: doi: 10.1007/s00209-008-0353-2

@article{Becher2009squar-736, title={Sums of squares in function fields of hyperelliptic curves}, year={2009}, doi={10.1007/s00209-008-0353-2}, number={4}, volume={261}, journal={Mathematische Zeitschrift}, pages={829--844}, author={Becher, Karim Johannes and Van Geel, Jan} }

<rdf:RDF xmlns:dcterms="http://purl.org/dc/terms/" xmlns:dc="http://purl.org/dc/elements/1.1/" xmlns:rdf="http://www.w3.org/1999/02/22-rdf-syntax-ns#" xmlns:bibo="http://purl.org/ontology/bibo/" xmlns:dspace="http://digital-repositories.org/ontologies/dspace/0.1.0#" xmlns:foaf="http://xmlns.com/foaf/0.1/" xmlns:void="http://rdfs.org/ns/void#" xmlns:xsd="http://www.w3.org/2001/XMLSchema#" > <rdf:Description rdf:about="https://kops.uni-konstanz.de/rdf/resource/123456789/736"> <dc:contributor>Becher, Karim Johannes</dc:contributor> <dc:rights>deposit-license</dc:rights> <dcterms:hasPart rdf:resource="https://kops.uni-konstanz.de/bitstream/123456789/736/1/becher9462.pdf"/> <foaf:homepage rdf:resource="http://localhost:8080/jspui"/> <dcterms:bibliographicCitation>First publ. in: Mathematische Zeitschrift 261 (2009), 4, pp. 829-844</dcterms:bibliographicCitation> <dspace:hasBitstream rdf:resource="https://kops.uni-konstanz.de/bitstream/123456789/736/1/becher9462.pdf"/> <dc:creator>Van Geel, Jan</dc:creator> <dc:language>eng</dc:language> <void:sparqlEndpoint rdf:resource="http://localhost/fuseki/dspace/sparql"/> <dc:contributor>Van Geel, Jan</dc:contributor> <dcterms:rights rdf:resource="http://nbn-resolving.org/urn:nbn:de:bsz:352-20140905103416863-3868037-7"/> <dc:creator>Becher, Karim Johannes</dc:creator> <dcterms:isPartOf rdf:resource="https://kops.uni-konstanz.de/rdf/resource/123456789/52"/> <dspace:isPartOfCollection rdf:resource="https://kops.uni-konstanz.de/rdf/resource/123456789/52"/> <dcterms:available rdf:datatype="http://www.w3.org/2001/XMLSchema#dateTime">2011-03-22T17:45:40Z</dcterms:available> <dcterms:issued>2009</dcterms:issued> <dc:date rdf:datatype="http://www.w3.org/2001/XMLSchema#dateTime">2011-03-22T17:45:40Z</dc:date> <dc:format>application/pdf</dc:format> <dcterms:abstract xml:lang="eng">We study sums of squares, quadratic forms, and related field invariants in a quadratic extension of the rational function field in one variable over a hereditarily pythagorean base field.</dcterms:abstract> <bibo:uri rdf:resource="http://kops.uni-konstanz.de/handle/123456789/736"/> <dcterms:title>Sums of squares in function fields of hyperelliptic curves</dcterms:title> <dspace:isPartOfCollection rdf:resource="https://kops.uni-konstanz.de/rdf/resource/123456789/39"/> <dcterms:isPartOf rdf:resource="https://kops.uni-konstanz.de/rdf/resource/123456789/39"/> </rdf:Description> </rdf:RDF>

Dateiabrufe seit 01.10.2014 (Informationen über die Zugriffsstatistik)

becher9462.pdf 92

Das Dokument erscheint in:

KOPS Suche


Stöbern

Mein Benutzerkonto